# SDR MZZA98175

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655612910
- Condition: Corroded
- Location: Bs 950/976
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - HNRC:  817516 (SEQ NR 01127) - DURING '1/2D' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON FUSELAGE STR 27R OUTBOARD CHORD AT BS 950E PLUS 8.75 AND BS 976.75.  THE CORRODED FUSELAGE STR 27R OUTBOARD CHORD WAS CLEANED UP AND REPAIRED PER EC/RA NR 5310-03733 DATED 5-28-98.  (X)
